# SDR UIEA2018070401334

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,459 hours, 16,486 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING RIGHT FWD WINDOW EICAS. PERFORMED FLIGHT COMPARTMENT OPS TEST. OPS CHECK GOOD PER AMM 30-41-00-715-001.
